Hi all, I am currently on my fifth month of Tysabri. After the infusion, I feel really wiped out. This complete and utter exhaustion lasts for about 5 days where I really struggle with day-to-day activities. I mentioned this to my MS nurse and she said she’s surprised as she has a lot of patients and none of them experience this fatigue and it isn’t normal to feel like that for 5 days post infusion. I feel really isolated now as I feel my voice has been silenced and I’ve been told I’m abnormal because no-one else experiences extreme fatigue for 5 days post infusion. Is there anyone else out there who experiences fatigue for a prolonged period after treatment? Are there any studies that show this as a potential side effect? I I’m worried they think it is all in my head but I also know how wiped out I am and the lived experience of it all. Huge thanks in advance!
I am sorry that you are struggling. Fatigue is the pits. Personally, I tend to feel a little low on energy the day after Tysabri infusion, but have no experience of the kind of problems that you are getting. I hope that someone can assure you that you’re not the only one, but must selfishly confess that I’m glad that person isn’t me… I hope that things improve for you over time.
This is me! Disclaimer, I have only had 2 infusions so far. Both times I have slept for 24 hours afterwards. Then I’m extremely fatigued for 4 or 5 days. I noticed the fatigue returned a week before my 2nd infusion but as bad as the post infusion fatigue
I, too am on my 5th month of tysabra and although I am not too bad fatigue wise I feel my legs are so very tired, stiff and I’m really floored (they kinda just give up on me) I truly thought it was just me. I will continue to have my infusions hoping for a wee improvement soon. I really hope you start to feel a bit better folk.
I never had fatigue after my infusions. 3 weeks after/1 week before and fatigue would get worse. Always put that down to body wanting it’s routine boost.